Skip to Main Content
Sams Club
Sams Club
Customer ratings & reviews for
Advil Dual Action Pain Reliever Caplet, 250 mg Acetaminophen and 125 mg Ibuprofen (216 ct.)
4.7 out of 5 stars
stars4,142 ratings4,080 reviews
  1. 5 stars80% (3,305)
  2. 4 stars16% (643)
  3. 3 stars4% (149)
  4. 2 stars1% (27)
  5. 1 star0% (18)
Write a review

Customer photos

  • +2446 images
Sort by |
Showing 991-1,000 of 4,080 reviews
Sep 23, 2023
cecilial8
5 out of 5 stars review

Ibuprofen + acetaminophen duo

[This review was collected as part of a promotion.] Its a convenient and effective way to relieve pain from various conditions such as headache, toothache, backache, menstrual cramps, muscle aches, or arthritis. Advil dual action contains two ingredients: acetaminophen and ibuprofen to help relieve your symptoms quick!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 10, 2023
mamabear616_2738
5 out of 5 stars review

Excellent product! Really helps with pain!

[This review was collected as part of a promotion.] I received this product from Advil and influenster in exchange for my honest opinion. I deal with chronic pain every day of my life due to several orthopedic conditions. I have been taking ibuprofen around the clock which is helpful but I hate taking that much. This product surprised me with how well it worked. With the combination of acetaminophen and ibuprofen it really reduces the pain throughout my body. I'm so glad this came in a trial side so I can keep it with me all the time. I highly recommend this to anyone who has experienced any kind of pain. Phenomenal product.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 11, 2023
caseym0c1c
5 out of 5 stars review

Love this

[This review was collected as part of a promotion.] I love this. It takes care of all of those aches and pain from a rough nights sleep. As somone with back issues this has helped so much. I also love the sample size given. Perfect for storing in your purse.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 26, 2023
lcandbowie
4 out of 5 stars review

Perfect to keep on hand

[This review was collected as part of a promotion.] Advil Dual Action combines Acetaminophen and Ibuprofen to address a variety of minor aches and pains. This little bottle is the perfect size to keep in my purse. It can adress my lower back pain as well as cramps. I'm for sure going to reach for this when I go to a music festival in a few weeks, as I regretted not having it on hand at the last festival to help my aching back, shoulders, and feet.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 3, 2020
maryw326f
4 out of 5 stars review

It works for headaches!

[This review was collected as part of a promotion.] I enjoyed getting to try this product. I happened to have a sore wrist, a headache, and sore muscles all in the week that I got this product. It knocked out the headache in 20 min which was great! It helped a little with the sore wrist but I couldnt tell much of a difference in my shoulders.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Sep 25, 2020
jessical1adb
5 out of 5 stars review

Advil dual action

[This review was collected as part of a promotion.] I was impressed with this product. I woke up with a headache and an achy knee and within less than an hour after taking, I felt relief. I will probably buy this product for our household in the future.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 17, 2023
Anonymous
5 out of 5 stars review

Great Pain Relief

[This review was collected as part of a promotion.] I had a toothache for several days before receiving this product. I read an article online about how acetaminophen and ibuprofen taken together can get rid of the pain. I tried this as soon as I received it in the mail and the pain was gone quickly.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Dec 2, 2020
malakm1
5 out of 5 stars review

Advil, but twice as powerful

[This review was collected as part of a promotion.] Double the pain relief in a convenient pill. Effective and longer lasting than regular Advil. I just wish there was a heavy duty slightly higher dose for people who have severe pain infrequently. I cant wait to have this as an option after giving birth!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 2, 2020
angelhd165
5 out of 5 stars review

Advil Dual Action

[This review was collected as part of a promotion.] After about 2 weeks of standing on my feet working retail, I had gotten a very bad pain on the side of my right foot. Once I received my voxbox I took two of these Advil and the pain slightly went away with only my foot being a little tender. The next night when I got home from work I took two more and when I woke up the next morning the pain was completely gone! These work amazing, I would recommend and I will repurchase!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Sep 24, 2020
saras76
5 out of 5 stars review

works great!

[This review was collected as part of a promotion.] my husband gets bad headaches a lot from his job. neither ibuprofen or acetaminophen work great on their own. But this dual action works wonders! within 30 minutes, his headache is totally gone. We for sure recommend!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786